advertisement
Question
Posted by: BBBB | 2012/03/14

Late period on Clomid

Hi there Doctor,

I am ovulating every month and have a regular and normal 26day cycle.

I am on my 1st cycle of Clomid, though.... not because I have a problem with ovulation, but because hubby has an 8% morphology and we have been ttc for a year now. I went onto Clomid, just to try and up the changes of getting preggies.

On Clomid, my left ovary felt very heavy and a dull pain, which, I hope, means that I ovulated more than one egg.

I am 8 days late today. I did a pregnancy test on the 3rd day of skipping my period and it was negative.

What could the reason be for my late period? I ovulate without the help of Clomid.... does it mean that Clomid is actually preventing me from ovulating, as I am not getting my period?

I don''t understand what is going on in my body.

Thank you kindly,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear BBBB

It is not uncommon for patients on Clomid to develop ovarian cysts and persistent luteal phase problems and in the absence of a pregnancy a pelvic scan would be valuable to confirm this problem and in so doing to avoid future use of Clomid in the dosages that you have used. In patients who are regular ovulators sometime a dose of 50mg may be too high and I would recommend using half a tablet of Clomid in such cases.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2012/03/20

Dear BBBB

It is not uncommon for patients on Clomid to develop ovarian cysts and persistent luteal phase problems and in the absence of a pregnancy a pelvic scan would be valuable to confirm this problem and in so doing to avoid future use of Clomid in the dosages that you have used. In patients who are regular ovulators sometime a dose of 50mg may be too high and I would recommend using half a tablet of Clomid in such cases.

Answered by: Dr M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement